MathSciNet Relay Station
MathSciNet bibliographic data
MR801320 (87f:13012) 13D15 (18F25 19A13 19B10)
Roitman, Moshe On unimodular rows. Proc. Amer. Math. Soc. 95 (1985), no. 2, 184–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement